# SDR IXXA199523

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 1031549092
- Condition: Malfunctioned
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED GSO AND EXPERIENCED FLUCTUATING CABIN PRESSURE THAT COULD NOT BE CONTROLLED EITHER BY THE MANUAL OR AUTOMATIC SYSTEMS.  THE AIRCRAFT RETURNED TO GSO FOR MAINTENANCE.  TROUBLESHOOTING AND GROUND PRESSURIZATION REVEALED THAT ONE OF THE SAFETY RELIEF VALVES WAS CYCLING ABOVE 6 PSID, INSTEAD OF RELIEVING AT ITS CORRECT SETTING.  THE SAFETY VALVE WAS REPLACED, AND THE AIRCRAFT RETURNED TO SERVICE AFTER A FINAL PRESSURIZATION CHECK.  (W)
